# SDR ABXA20160720120

- Difficulty date: July 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531390908201
- Condition: Corroded
- Location: Bs 530-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 530 - 660 LBL 54.75 HAS CORROSION.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52 FIGURE 101. REMOVED AND REPLACED THE SEAT TRACK IAW  SRM 5140-02 DWG 368-53-13-909-08 REV A, AND  DWG 368-53-13-90899.
